D4-Magic Graphs

Authors

DOI:

https://doi.org/10.23755/rm.v42i0.738

Keywords:

A-magic labeling, Dihedral group D4, D4-magic.

Abstract

Consider the set X = {1, 2, 3, 4} with 4 elements. A permutation of X is a function from X to itself that is both one one and on to. The permutations of X with the composition of functions as a binary operation is a nonabelian group, called the symmetric group S 4 . Now consider the collection of all permutations corresponding to the ways that two copies of a square with vertices 1, 2, 3 and 4 can be placed one covering the other with vertices on the top of vertices. This collection form a nonabelian subgroup of S 4 , called the dihedral group D 4 . In this paper, we introduce A-magic labelings of graphs, where A is a finite nonabelian group and investigate graphs that are D 4 -magic. This did not attract much attention in the literature.

References

Sedl´aˇcek, J., 1976. On magic graphs. Mathematica slovaca, 26(4), pp.329–335.

Fraleigh, J.B., 2003. A first course in abstract algebra. Pearson Education India.

Parthasarathy, K.R., Basic Graph Theory, 1994. Tata Mc-Grawhill Publishing Company Limited.

Doob, M., 1978. Characterizations of regular magic graphs. Journal of Combinatorial Theory, Series B, 25(1), pp.94–104.

Doob, M., 1974. Generalizations of magic graphs. Journal of Combinatorial Theory, Series B, 17(3), pp.205–217.

P. T. Vandana and V. Anil Kumar, V4 Magic Labelings of Wheel related

graphs, British Journal of Mathematics and Computer Science, Vol.8, Issue 3,(2015).

Richard, P., 1973. Stanley, Linear homogeneous Diophantine equations and magic labelings of graphs, Duke Math. J., 40, pp.607-632.

Lee, S.M., Saba, F.A.R.R.O.K.H., Salehi, E. and Sun, H., 2002. On The V4-Magic Graphs. Congressus Numerantium, pp.59–68.

Downloads

Published

2022-06-30

Issue

Section

Volume 42-2022